# SDR DALA2024080807878

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR LOWER SILL LOC FR68 AT LEVEL STR23R AT AFT GALLEY AREA (REFERENCE DOC. AA CARD 5100-01821-01A). C/A: CONFIRMED DT EVALUATION FOR POSSIBLE FCS REPAIR LOWER SILL LOC FR68 AT LEVEL STR23R AT AFT GALLEY AREA AND MEETS THE GENERALREQUIREMENT AS PER A320 SRM 53-41-14-300-001 PRINCIPLE 7 AND MASTER ER/A 575918-14 REV A. APPROVED DATE: 03-AUG-24 REPAIR ITEM30 JOB COMPLETE. (LP: 0484864)
